# SDR HNAA2020022800083

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 49,145 hours, 43,017 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAILED MSG IN FLT WITH SPOILERS DOWN MSG CLEARED W/GEAR DOWN. MSG RETURNED WITH LANDING AND SPOILERS DEPLOYED. CMC MSG,S GND SPOILER ENG FAULT AND GROUND SPOILER WHL SPD CKT FAULT....FIX: R&RD SCU IAW EMB 145 AMM 27-63-02. OPS CHECK SAT. OK FOR SERVICE AT THIS TIME.
